Delayed nivolumab-induced hepatotoxicity during pazopanib treatment for metastatic renal cell carcinoma: An autopsy case.
Аннотация
INTRODUCTION
Pazopanib, a tyrosine kinase inhibitor, and nivolumab, an immune checkpoint inhibitor, are both considered to cause hepatotoxicity with different pathophysiology. We report a case in which a patient died of severe hepatotoxicity who was presumed to have been caused by the administration of nivolumab followed by pazopanib for metastatic renal cell carcinoma.
CASE PRESENTATION: A 74-year-old male with metastatic renal cell carcinoma was treated with nivolumab as a third-line treatment. However, nivolumab was subsequently discontinued, as it caused severe thyroiditis. About 2 months after the final dose of nivolumab was administered, pazopanib was initiated as a fourth-line treatment. The patient suffered from lethal hepatic failure and died 18 days after the initiation of pazopanib treatment. An autopsy revealed that CD8-positive lymphocytes had infiltrated the thyroid gland and liver.
CONCLUSION
The patient was considered to have died of severe hepatic failure due to the aggravation of mild nivolumab-induced immune-related hepatitis by pazopanib.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.